BibTeX record journals/toms/Tenney77

download as .bib file

@article{DBLP:journals/toms/Tenney77,
  author    = {Dennis Tenney},
  title     = {Remark on "Algorithm 219: Topological Ordering for {PERT} Networks"},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {3},
  pages     = {303},
  year      = {1977},
  url       = {http://dl.acm.org/citation.cfm?doid=355744.355757},
  timestamp = {Fri, 06 Mar 2015 17:23:44 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/toms/Tenney77},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics